# SDR SWAA970324

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 654482517
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH GEAR LEVER IN OFF POSITION, RIGHT GEAR RED AND GREEN LIGHTS ILLUMINATED.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED RIGHT MAIN GEAR UPLOCK ACTUATOR, AND SEQUENCING VALVE PER BOEING M/M.
